MAUDE Adverse Event Report: DEPUY MITEK LLC US EXPRESSEW III NE; SUTURE/NEEDLE PASSER, SINGLE-USE

DEPUY MITEK LLC US EXPRESSEW III NE; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 214141A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair, the expressew iii ne was used as usual, but the needle failed to emerge partway through the procedure, and the suture could no longer be captured.Another device was used to complete the procedure.There was no surgical delay and no harm to the patient.The device was brand new and the first use when the issue occurred.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
EXPRESSEW III NE
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25468813
Report Number1221934-2026-02506
Device Sequence Number10352414
Product Code LXH
UDI-Device Identifier10886705020225
UDI-Public(01)10886705020225(10)78568(17)270403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214141A
Device Lot Number78568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown